# SDR ASAA2022112640970

- Difficulty date: November 26, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 34,056 hours, 10,769 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602404
- Condition: Faulted
- Location: Apu Start
- Part time: 48,333 hours, 15,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU START, APU GENERATOR WILL NOT COME ON LINE/CONNECT TO BUSSES. APU SELECTOR SHOWS NO VOLTS OR FREQS. GROUNDED - YES. PERFORMED APU BITE REF B737-900 FIM 49-60 TASK 801. UNDER CURRENT STATUS MAINT MESSAGE 49-41252 START CONVERTER SHOWS VOLTAGE REGULATOR FAILED. REF FIM 49-40 TASK 813 REMOVED & REPLACED GENERATOR CONTROL UNIT AND START CONVERTER UNIT REF B737-900 AMM 24-21-81/401 AND AMM 49-41-61/401. REMOVED & REPLACED STARTER-GENERATOR WIRE HARNESS REF AMM 49-11-01/401. REMOVED & INSTALLED NEW W4722-0002-02 WIRE AND NEW SM5 PER B737-900 WDM 24-21-31. INSTALLED NEW TERMINAL PER B737 SWPM 20-30-11. ACCOMPLISHED OPS CHECKS FOR APU GCU IAW AMM 24-21-81 AND FOR SCU IAW AMM 49-41-61, OP CHECKS NORMAL.  ORIGINAL SUBMISSION DATE:  11/30/2022
